Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS Paducah, KY

June 26, 2015Carlisle County, Graves County, Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Jun 26, 2015, 3:52 PM CDT for Carlisle County, Graves County, Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2015, 3:52 PM CDT (20:52 UTC)
Expired
Jun 26, 2015, 4:18 PM CDT
In force
26 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carlisle County, KY, Graves County, KY

The radar

The Paducah radar (KPAH), 23 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:18 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WUUS53 KPAH 262052
SVRPAH
KYC039-083-262130-
/O.NEW.KPAH.SV.W.0113.150626T2052Z-150626T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
352 PM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GRAVES COUNTY IN WESTERN KENTUCKY...
  EASTERN CARLISLE COUNTY IN WESTERN KENTUCKY...

* UNTIL 430 PM CDT

* AT 352 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BARDWELL TO 9 MILES NORTHWEST OF MAYFIELD...
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LOWES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3693 8890 3690 8868 3679 8877 3679 8896
TIME...MOT...LOC 2052Z 203DEG 20KT 3686 8894 3682 8878 

HAIL...0.75IN
WIND...60MPH
 
$$

CN
1 follow-up statement
476 
WWUS53 KPAH 262118
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
418 PM CDT FRI JUN 26 2015

KYC039-083-262128-
/O.CAN.KPAH.SV.W.0113.000000T0000Z-150626T2130Z/
GRAVES KY-CARLISLE KY-
418 PM CDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRAVES AND
EASTERN CARLISLE COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WESTERN KENTUCKY.

LAT...LON 3693 8890 3690 8868 3679 8877 3679 8896
TIME...MOT...LOC 2116Z 203DEG 20KT 3699 8887 3695 8871 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:34 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 26, 2:34 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
234 PM CDT FRI JUN 26 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 234 PM CDT FRI JUN 26 2015

AN UPSTREAM H5 TROUGH IS FORECAST TO INDUCE A SURFACE LOW ON A
FRONTAL BOUNDARY TO OUR NORTH AND THEN PULL/PUSH THE BOUNDARY ACROSS
THE AREA FROM WEST TO EAST THROUGH THE AFTERNOON AND EVENING HOURS.

WITH COPIOUS AMOUNTS OF MOISTURE...IMPRESSIVE INSTABILITY...DECENT
DEEP LAYER SHEAR...AND THE APPROACH AND PASSAGE OF THE FRONT...THE
POTENTIAL FOR SEVERE THUNDERSTORMS INCREASES THROUGH THE AFTERNOON
INTO THE EARLY EVENING HOURS. THE STORM PREDICTION CENTER HAS MOST
OF OUR CWA IN AN ENHANCED RISK AREA FOR SEVERE THUNDERSTORMS WITH
THE REMAINDER OF OUR ARE UNDER A SLIGHT RISK. THE PRIMARY THREATS
SHOULD BE DAMAGING WINDS AND LARGE HAIL. AT THE TIME OF THIS
WRITING... SEVERAL THUNDERSTORMS HAVE ALREADY PRODUCED LARGE HAIL
AND DAMAGING WINDS OVER PORTIONS OF WESTERN KENTUCKY.

IN THE WAKE OF THE FRONT PRECIPITATION MAY LINGER PAST MIDNIGHT
TONIGHT IN THE WRAP AROUND MOISTURE...BUT SHOULD BE CLEAR OF OUR BY
EARLY SATURDAY MORNING.

BEYOND THAT SURFACE HIGH PRESSURE AND NORTHWEST FLOW ALOFT SHOULD
KEEP THE REGION DRY THROUGH SUNDAY. A COLD FRONT DROPPING SOUTHEAST
OUT OF THE PLAINS WILL BRING PRECIPITATION CHANCES BACK TO THE
REGION SUNDAY NIGHT.

IN THE WAKE OF THE FRONTAL PASSAGE TODAY...TEMPERATURES WILL REMAIN
BELOW NORMAL THROUGH THE REMAINDER OF THE SHORT TERM PERIOD BRINGING
MUCH RELIEF FROM THE RECENT PROLONGED HEAT WAVE.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 234 PM CDT FRI JUN 26 2015

ESSENTIALLY IN NORTHWEST FLOW DURING THE PERIOD WITH SEVERAL
PERTURBATIONS MOVING THROUGH THE GENERAL FLOW. ENSEMBLE SITUATIONAL
TABLES SUGGEST THAT 1+ SD ABOVE NORMAL PRECIPITABLE WATER VALUES ARE
GOING TO BE IN THE AREA FROM 00Z THURSDAY TO ABOUT 00Z FRIDAY. THIS
IS ALL AHEAD OF A DECENT WAVE MOVING THROUGH THE FLOW. WITH THAT IN
MIND KEPT THE LIKELY POPS GOING FOR MOST OF THAT TIME PERIOD.
OTHERWISE VERY DIFFICULT TO PIN POINT ANYTHING EXACTLY AND KEEP
SMALL POPS GOING EACH PERIOD. DID ATTEMPT TO REMOVE WHERE POSSIBLE.

HIGH TEMPERATURES WILL BE IN THE 80S EACH DAY WITH HEAT INDEX VALUES
EXPECTED TO BE WELL BELOW 100 DURING THE AFTERNOON HOURS.

&&

.AVIATION...
ISSUED AT 1225 PM CDT FRI JUN 26 2015

AS A FRONTAL SYSTEM APPROACHES FROM THE WEST...CLOUDINESS AND
PRECIPITATION CHANCES WILL INCREASE WITH IFR/MVFR CIGS/VSBYS IN
TSRA...ESPECIALLY BETWEEN 20-01Z. A FEW STORMS COULD BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
THREATS. IN THE WAKE OF THE STORMS...SHOWERS MAY LINGER INTO THE
OVERNIGHT HOURS...THEN CIGS ARE EXPECTED TO BECOME MVFR IN THE
WRAP AROUND MOISTURE AND CONTINUE THROUGH THE END OF THE PERIOD.
VARIABLE WINDS AOB 5 KNOTS WILL GRADUALLY VEER AROUND TO THE
NORTHWEST TO NORTH BUT SHOULD REMAIN AOB 10 KNOTS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR ILZ075>078-
     080>087.

MO...NONE.
IN...FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR INZ081-082-
     085>088.

KY...FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR KYZ014-
     018>020.

&&

SHORT TERM/AVIATION...JP
LONG TERM/FIRE WX...PS
Hazardous weather outlook, Jun 26, 4:53 AM CDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
453 AM CDT FRI JUN 26 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-271000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
453 AM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS INCLUDED LOCATIONS EAST OF A POPLAR
BLUFF MISSOURI TO MOUNT CARMEL ILLINOIS LINE IN AN ENHANCED AREA FOR
SEVERE WEATHER THIS AFTERNOON AND THIS EVENING. THIS INCLUDES A
SMALL PART OF SOUTHEAST ILLINOIS...THE DELTA REGION OF SOUTHEAST
MISSOURI AND ALL OF SOUTHWEST INDIANA AND WEST KENTUCKY. A SLIGHT
RISK OF SEVERE STORMS COVERS THE REMAINDER OF SOUTHERN ILLINOIS
AND SOUTHEAST MISSOURI.

THIS AFTERNOON AND THIS EVENING APPEAR TO HAVE THE GREATEST
POTENTIAL FOR SEVERE WEATHER...WITH DAMAGING WINDS THE PRIMARY
HAZARD. ANY ISOLATED STORMS THAT DEVELOP AHEAD OF THUNDERSTORM
CLUSTERS NEAR THE FRONT MAY ALSO PRODUCE LARGE HAIL AS WELL.

A COUPLE OF TORNADOES IS NOT OUT OF THE QUESTION IN VICINITY OF
THE SURFACE LOW THAT WILL DEVELOP AND DEEPEN ALONG THE COLD FRONT
DURING THE AFTERNOON AND EVENING.

A FLASH FLOOD WATCH ALSO REMAINS IN EFFECT UNTIL 11 PM TONIGHT
FOR ALL OF SOUTHWEST INDIANA...PART OF SOUTHERN ILLINOIS AND A
SMALL PART OF NORTHWEST KENTUCKY. PLEASE REFER TO THE LATEST FLASH
FLOOD WATCH ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
PADUCAH FOR ADDITIONAL DETAILS.

FLOODING WILL CONTINUE ON MANY AREA RIVERS. PLEASE REFER TO THE
LATEST RIVER FLOOD WARNINGS AND STATEMENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A PERIODIC CHANCE OF THUNDERSTORMS IS FORECAST SUNDAY NIGHT
THROUGH THURSDAY...MAINLY ASSOCIATED WITH THUNDERSTORM CLUSTERS
REFERRED TO AS MESOSCALE CONVECTIVE SYSTEMS. ALTHOUGH WIDESPREAD
SEVERE WEATHER POTENTIAL IS LOW AT THIS TIME...THE MAIN HAZARD
WITH THESE THUNDERSTORM CLUSTERS WOULD BE DAMAGING WINDS. THE
EXACT TIMING AND LOCATION OF THESE WEATHER SYSTEMS IS UNCERTAIN AT
THIS TIME.

FLOODING WILL CONTINUE ON MANY AREA RIVERS. PLEASE REFER TO THE
LATEST RIVER FLOOD WARNINGS AND STATEMENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED MAINLY THIS FRIDAY AFTERNOON
AND EVENING ACROSS THE OUTLOOK AREA. SPOTTERS ARE ENCOURAGED TO
SEND ANY SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL
WEATHER SERVICE OFFICE IN PADUCAH KENTUCKY.

SMITH

In the hours before

Local storm report, Jun 26, 1:42 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
142 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND DMG     PALMA                   36.96N 88.38W
06/26/2015                   MARSHALL           KY   EMERGENCY MNGR

            SEVERAL POWER LINES DOWN AND ON FIRE

&&

DLL
Local storm report, Jun 26, 2:19 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
219 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     TSTM WND DMG     MORTONS GAP             37.24N 87.47W
06/26/2015                   HOPKINS            KY   LAW ENFORCEMENT

            POWER LINES DOWN.

&&

PATS
Local storm report, Jun 26, 2:23 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
223 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND GST     MELBER                  36.95N 88.73W
06/26/2015  E60 MPH          GRAVES             KY   PUBLIC

&&

DLL
Special weather statement, Jun 26, 2:28 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
228 PM CDT FRI JUN 26 2015

ILZ090-091-094-INZ088-KYZ001>022-262100-
POPE-HARDIN-MASSAC-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-
MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-
TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-
DAVIESS-MCLEAN-MUHLENBERG-TODD-
INCLUDING THE CITIES OF...GOLCONDA...ELIZABETHTOWN...METROPOLIS...
ROCKPORT...HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH...
MAYFIELD...SMITHLAND...BENTON...MURRAY...MARION...EDDYVILLE...
CADIZ...PRINCETON...MORGANFIELD...DIXON...MADISONVILLE...
HOPKINSVILLE...HENDERSON...OWENSBORO...CALHOUN...GREENVILLE...
ELKTON
228 PM CDT FRI JUN 26 2015

NUMEROUS STRONG...AND EVEN ISOLATED SEVERE THUNDERSTORMS AT
TIMES...CONTINUED ACROSS WEST KENTUCKY THIS AFTERNOON.

AT 225 PM...A BAND OF STRONG STORMS WAS FROM NEAR DIXON TO CALHOUN
MOVING NORTHEAST...WITH 50 MPH WINDS REPORTED BY A SPOTTER NEAR
CALHOUN.

SCATTERED STRONG STORMS EXTENDED WEST TOWARD MARION AND THEN
SOUTHWEST TO NEAR PADUCAH AND BARDWELL. MOVEMENT OF MOST OF THE
ACTIVITY WAS EAST TO NORTHEAST 20 TO 30 MPH. ANY OF THE STORMS
COULD PRODUCE WINDS 35 TO 50 MPH...SMALL HAIL AND TORRENTIAL
RAINFALL. THE ENVIRONMENT REMAINS FAVORABLE FOR SOME OF THE STORMS
TO BECOME SEVERE THROUGH 400 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE REGION
THROUGH 800 PM. MONITOR FOR ADDITIONAL STATEMENTS AND POSSIBLE
WARNINGS.

CN
Local storm report, Jun 26, 2:38 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
238 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND DMG     MADISONVILLE            37.34N 87.51W
06/26/2015                   HOPKINS            KY   LAW ENFORCEMENT

            TREES DOWN BLOCKING ROADS.

&&

PATS
Local storm report, Jun 26, 2:56 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
256 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     FOLSOMDALE              36.88N 88.67W
06/26/2015                   GRAVES             KY   TRAINED SPOTTER

            A TREE FELL ON A HOUSE

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 11:12 PM CDTSpecial Weather StatementPAHDaviess, Henderson48 min
Jun 26, 12:35 AM CDTFlash Flood WatchPAHDaviess, Henderson, McLean, Union22 hr
Jun 26, 1:54 AM CDTSpecial Weather StatementPAHMuhlenberg36 min
Jun 26, 12:02 PM CDTSevere Thunderstorm WarningPAHCalloway, Graves, Marshall43 min
Jun 26, 12:08 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken37 min
Jun 26, 12:43 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken47 min
Jun 26, 1:08 PM CDTSevere Thunderstorm WarningPAHCarlisle, Graves37 min
Jun 26, 1:26 PM CDTSevere Thunderstorm WarningPAHLivingston, Lyon, Marshall, Trigg34 min
Jun 26, 1:48 PM CDTSevere Thunderstorm WarningPAHChristian, Hopkins, Muhlenberg42 min
Jun 26, 1:51 PM CDTSevere Thunderstorm WarningPAHCaldwell, Lyon, Trigg28 min
Jun 26, 1:57 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, McCracken33 min
Jun 26, 2:00 PM CDTFlash Flood WarningPAHCarlisle, Graves3 hr
Jun 26, 2:06 PM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Hopkins, Webster39 min
Jun 26, 2:11 PM CDTSevere Thunderstorm WarningPAHCarlisle, Hickman34 min
Jun 26, 2:31 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle29 min
Jun 26, 2:43 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston32 min
Jun 26, 2:49 PM CDTSevere Thunderstorm WarningPAHMcCracken26 min
Jun 26, 2:57 PM CDTSevere Thunderstorm WarningPAHCarlisle, Graves, Hickman33 min
Jun 26, 3:11 PM CDTSevere Thunderstorm WarningPAHChristian, Trigg37 min
Jun 26, 3:26 PM CDTFlash Flood WarningPAHCarlisle, Graves, Marshall3 hr
Jun 26, 3:29 PM CDTSevere Thunderstorm WarningPAHCarlisle, Graves, Hickman31 min
Jun 26, 3:40 PM CDTFlash Flood WarningPAHCrittenden, Union, Webster3 hr
Jun 26, 3:50 PM CDTFlash Flood WarningPAHHickman3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.